# SDR GTIA9700017

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 699-737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT FLOOR PANEL STATION 699-737 DOUBLER DELAMINATION ON SOME AREA.  REATTACHED PER MM 53-20-1.  REBONDED FIBERGLASS PER MM 53-20-1.  (M)
